Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
Visualizing the support of Kostant's weight multiplicity formula for the rank-2 Lie algebras

Pamela E. Harris, Marissa Loving, Juan Ramirez, Joseph Rennie, Gordon Rojas Kirby, Eduardo Torres Davila and Fabrice O. Ulysse

Positive expansions of extended Schur functions in the Young quasisymmetric Schur basis

Chloe’ Marcum and Elizabeth Niese

Decompositions of even hypercubes into cycles whose length is a power of 2

Samuel Gibson and David Offner

Uniformly sparse graphs and matrices

Charles R. Johnson, Wenxuan Ding and Yuqiao Li

The nonvanishing of the trace of $T_3$

Liubomir Chiriac, Daphne Kurzenhauser and Erin Williams

Galois action and cyclic defect groups for $\operatorname{Sp}_6(2^a)$

Andrew Peña, Frank Pryor and A. A. Schaeffer Fry

On strong shift equivalence for row-finite graphs and C*-algebras

Kevin Aguyar Brix and Pete Gautam

Surface areas of equifacetal polytopes inscribed in the unit sphere $\mathbb{S}^2$

Nicolas Freeman, Steven Hoehner, Jeff Ledford, David Pack and Brandon Walters

A graph labeling problem

Tao Luo and Leah Yu

Convex geometries representable by at most five circles on the plane

Kira Adaricheva, Madina Bolat, Evan Daisy, Ayush Garg, Grace Ma, Michelle Olson, Rohit Pai, Catherine Raanes, Sean Riedel, Joseph Rogge, Raviv S. Sarch, James Thompson, Fernanda Yepez-Lopez and Stephanie Zhou

Orbits of finite-field hypergeometric functions and complete subgraphs of generalized Paley graphs

Dermot McCarthy and Mason Springfield